# SDR 95FDEA00105

- Difficulty date: January 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11F
- Aircraft serial: 48528
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: NAS1611119
- Condition: Failed
- Location: Nr 1 Hyd Syst
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

HYD NR 1 OFF ALERT AFTER 50 MINUTES OF FLIGHT AT FLT LEVEL 320.  QUANTITY FELL TO 2.8, PRESS DROPPED TO 40 PSI, NR 2, NR 3 NORMAL.  HYD TEMP NR 1 - 48C TEMP ROSE TO 92C, THEN CAME BACK DOWN.  FOUND HYD LEAK FROM LINE FITTING ON FILTER HEAD TO NR 1L HYD PUMP PRESS LINE.  REMOVED AND REPLACED PACKING AT PRESS FITTING.  CHANGED ALL FOUR FILTER ELEMENTS PRECAUTIONARY.  NO CONTAMINATION FOUND.  SERVICED NR 2 HYD SYS.  ENGINE RUN OK.  HYD TEMP WITHIN LIMITS PER MM 29-10-00.
